# SDR 2025FA0000115

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Aircraft: PZTSL
- Make and model: Cessna 208B
- Aircraft serial: 208B0964
- Aircraft time: 11,036 hours, 26,883 cycles
- Engine: Garrtt TPE33112JR
- Engine time: 7,000 hours, 8,376 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Shaft
- Part number: 31034053
- Condition: Worn
- Location: Gearbox
- Component: Gearbox, Hnywl
- Component part number: 31035992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY GEAR AND DRIVE IDLER ASSEMBLY [PN: 3103599-2, SN: 10P27504] FOUND DAMAGED DURING 7,000 HOUR OVERHAUL PERIODIC INSPECTION. DAMAGE FOUND DURING INSPECTION INCLUDED SPLINED SHOULDERED SHAFT [PN: 3103405-3] SPLINES AND SHAFT SURFACES WORN. SPUR GEAR [PN: 3103589-1, LN: 09-169019-335] GEAR TEETH, INTERNAL SPLINES AND GEAR SURFACES WORN. SPUR GEAR [PN: 3103406-2] WORN GEAR TEETH AND GEAR SURFACES.
